# SDR SIMA9701651

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 5,357 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

DFW - FLT 338 - DURING APPROACH TO DFW, NR 2 ENGINE HAD A FIRE INDICATION.  SHUT DOWN ENGINE AND DISCHARGED FIRE EXTINGUISHER.  LANDED SAFELY.  MAINTENANCE CONFIRMED PILOTS REPORT AMD REMOVED AND INSTALLED NR 2 ENGINE AND FIRE EXTINGUISHER.  PERFORMED ENGINE GROUND RUNS AND RETURNED AIRCRAFT TO SERVICE.  AWAITING FINAL REPORT FROM NTSB.  ENGINE TOTAL CYCLES:  5,128.  (X)
